# SDR 04FDEA02904

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PRIMARY STATIC PORT FAILS RVSM INSPECTION FOR EXTERNAL DOUBLER MISMATCH RATIO IAW DC10 SRM 53-00-02 NOTE 2 (FIG 1 SHEET 2).  REMOVED EXISTING FUSELAGE SKIN REPAIR ON FORWARD EDGE OF FORWARD CARGO DOOR CUTOUT DOUBLERS, FABRICATED NEW EXTERNAL DOUBLER, INTERIOR DOUBLER AND FILLER IAW EA8-5330-81482 AND FEDEX DC10/MD11 SRM 53-50-10 FIGURE 20.  ALODINED AND PRIMED PARTS IAW DC10 SRM 51-20-01 VOLUME II.  INSTALLED REPAIR IAW EA8-5330-81482 AND FEDEX DC10/MD11 SRM 53-33-01 VOLUME II.  SEE NR N00531.
